# SDR 2011FA0000201

- Difficulty date: March 14, 2011
- Submitted: March 25, 2011
- Operation: General aviation
- Aircraft: N378HS
- Make and model: Urocop EC120B
- Aircraft serial: 1566
- Engine: Tmeca ARRIUS2F
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Part time: 1,300 hours
- Component: Tailboom
- Component part number: C535S1101055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE QC FINAL INSP PHASE OF A 100 HR INSP THE INSPECTOR NOTED A CRACK EXTENDING LONGITUDINALLY FWD AND AFT FROM THE LT FWD NAV/VOR ANTENNA MOUNT.  PHOTO`S AND INFOR SENT TO MFG FOR DETERMINATION.  MFG SUGGEST REMOVAL AND REPAIR BY MFG.  BELIEVE PART TO BE WEAK IN THISE MOUNTING AREAS AND SUGGEST A REDESIGN OF THIS AREA TO PROVIDE ADDITIONAL SUPPORT.
